Bubble Gum-Flavored Drinkable Advil Recalled Over Confusing Labels That Could Lead Parents to Overdose Kids

Pfizer is recalling its liquid children’s Advil due to mislabeling of its 4-ounce bubble gum-flavored selection. A batch of the medicine had dosage instructions recommended in milliliters on the package, but in teaspoons on the actual dosage cup. The difference in the measurements could cause confusion for parents, and accidentally cause them to give children an overdose. Too much of the medication can cause drowsiness and nausea, vomiting, drowsiness, dizziness, headache and...

Read the Full Article for Free!

You can unsubscribe at any time and I guarantee the privacy of your email. View our privacy policy

Subscribe for FREE to the #1 Natural Health Newsletter or Login for Instant Access

Unlock censored health information that Google doesn't want you to read

Keep your privacy secure — we are one of the few websites that have banned all Google and Facebook scripts to help stop their surveillance capitalism

Get access to all of Dr. Mercola's health articles, E-books and special reports